# SDR ASAA0843735

- Difficulty date: October 28, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 38,544 hours, 6,035 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645268A
- Part serial: MA5886
- Condition: Dented
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER HAS A DENT ON LOWER SURFACE 2 INCHES O/B OF I/B END 8.5 INCHES FWD OF TRAILING EDGE.  REMOVED DAMAGED AREA, FABBED FILLER AND DOUBLER, AND BONDED THE REPAIR IAW SRM 51 70 10 REPAIR 4.
